Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 141, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 22, 2014, 5:55 PM CST for Maverick County, Zavala County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 22, 2014, 5:55 PM CST (23:55 UTC)
- Expired
- Nov 22, 2014, 6:45 PM CST
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Maverick County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 66 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 22, 5:55 PM CST | HAIL 1.25 | 4 Se Eagle Pass, TX | HALF DOLLAR SIZE HAIL REPORTED ON FM 1021 SE OF EAGLE PASS. |
| Nov 22, 6:30 PM CST | HAIL 2 | 6 Se Eagle Pass, TX | HEN EGG SIZE HAIL ESTIMATED AT A RESIDENCE. CORRECTED DATE IN LSR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 22, 3:06 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS54 KEWX 222355
SVREWX
TXC323-507-230045-
/O.NEW.KEWX.SV.W.0141.141122T2355Z-141123T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 PM CST SAT NOV 22 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAVERICK COUNTY...
SOUTHWESTERN ZAVALA COUNTY...
* UNTIL 645 PM CST.
* AT 549 PM CST...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROSITA NORTH TO 6 MILES WEST OF EAGLE PASS TO 14
MILES SOUTHWEST OF EAGLE PASS...AND MOVING EAST AT 40 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE ROSITA SOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAINS. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2853 10042 2858 10041 2867 10052 2874 10052
2877 10055 2881 10055 2882 10058 2884 10057
2896 9995 2856 10016 2852 10041
TIME...MOT...LOC 2354Z 258DEG 34KT 2871 10033 2872 10053
2857 10061
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 5:51 PM CST, 4 minutes earlier.
Area forecast discussion, Nov 22, 5:51 PM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 551 PM CST SAT NOV 22 2014 .AVIATION... MAIN CONCERN IS THE ONGOING CONVECTION ACROSS THE REGION. AN AREA OF THUNDERSTORMS IS MOVING AWAY FROM DRT AND THERE WILL BE A CHANCE FOR TSRA FOR THE NEXT COUPLE OF HOURS. THESE STORMS COULD LOWER CIGS/VIS TO MVFR. SAN ANTONIO AIRPORTS WILL BE VFR AND RAIN FREE FOR THE NEXT FEW HOURS. THEN THERE WILL BE A CHANCE FOR TSRA TO LOWER CIGS/VIS TO IFR BETWEEN ABOUT 02Z AND 05Z. AT AUS CIGS ARE IFR AND THERE WILL BE SHRA/TSRA AROUND FOR MUCH OF THE EVENING. BY 06Z CONVECTION SHOULD END AND CONDITIONS WILL BE VFR AT ALL TERMINALS THROUGH THE END OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 349 PM CST SAT NOV 22 2014/ ..THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES THROUGH THIS EVENING... SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS. THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING. THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY DOWNSPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR. THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED PLACES. ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH ACROSS THE REGION SUNDAY NIGHT INTO MONDAY. LONG TERM (MONDAY THROUGH SATURDAY)... THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS IN THE 60S AND LOWS IN THE 30S/40S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 78 45 64 40 / 60 0 - - - AUSTIN BERGSTROM INTL AIRPORT 54 77 43 64 37 / 70 0 - - - NEW BRAUNFELS MUNI AIRPORT 55 79 45 66 40 / 60 0 - - - BURNET MUNI AIRPORT 52 75 42 62 38 / 50 0 - - - DEL RIO INTL AIRPORT 50 78 46 65 38 / 30 0 - - - GEORGETOWN MUNI AIRPORT 54 75 43 62 38 / 60 0 - - - HONDO MUNI AIRPORT 49 77 42 65 37 / 50 0 - - - SAN MARCOS MUNI AIRPORT 53 78 44 65 39 / 70 0 - - - LA GRANGE - FAYETTE REGIONAL 57 78 46 64 40 / 90 0 - - - SAN ANTONIO INTL AIRPORT 54 78 46 66 41 / 50 0 - - - STINSON MUNI AIRPORT 54 79 46 66 41 / 60 0 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Nov 22, 12:30 PM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CST SAT NOV 22 2014 TXZ171>173-183>194-202>209-217>225-228-231300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1230 PM CST SAT NOV 22 2014 ...ALL OF SOUTH CENTRAL TEXAS EXCEPT THE NORTHEAST COUNTIES ARE UNDER A SLIGHT RISK FOR SEVERE WEATHER... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT. A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS THROUGH LATE THIS AFTERNOON OR EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE OVER SOME AREAS. HOWEVER...LATEST RADAR TRENDS AND HIRES SOLUTIONS ARE INDICATING HEAVY RAIN ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE REST OF THIS AFTERNOON. WITH RADAR RAIN RATES OF 2 TO 4 INCHES PER HOUR OVER NORTHEAST COMAL AND SOUTHEAST HAYS COUNTIES...EXIST THE POTENTIAL FOR LOCALIZED FLOODING. HEAVY RAINS ARE EXPECTED THROUGH LATE THIS AFTERNOON OR EARLY EVENING WITH RAINFALL AMOUNTS GENERALLY RANGING FROM 1 TO 3 INCHES WITH UP TO 5 INCHES OVER ISOLATED SPOTS. MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE MORNING THROUGH LATE EVENING HOURS.
In the hours before
Local storm report, Nov 22, 4:30 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND GST DEL RIO 29.38N 100.90W
11/22/2014 M53 MPH VAL VERDE TX ASOS
&&
EVENT NUMBER EWX1400706
SBSLocal storm report, Nov 22, 4:31 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL DEL RIO 29.38N 100.90W
11/22/2014 M0.50 INCH VAL VERDE TX OTHER FEDERAL
&&
EVENT NUMBER EWX1400707
SBSLocal storm report, Nov 22, 4:56 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 2 SE BRACKETTVILLE 29.30N 100.39W
11/22/2014 E50 MPH KINNEY TX AMATEUR RADIO
&&
EVENT NUMBER EWX1400708
SBSLocal storm report, Nov 22, 5:23 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD 1 SE FAYETTEVILLE 29.90N 96.66W
11/22/2014 FAYETTE TX EMERGENCY MNGR
SIX INCHES OF WATER COVERING ROADWAY... TEN MOTORISTS
STRANDED IN WATER
&&
EVENT NUMBER EWX1400709
SBSLocal storm report, Nov 22, 5:25 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD 1 SE FAYETTEVILLE 29.90N 96.66W
11/22/2014 FAYETTE TX EMERGENCY MNGR
AT FM2503 AT BRUSHY CREEK...SIX INCHES OF WATER
COVERING ROADWAY... TEN MOTORISTS STRANDED IN WATER
&&
CORRECTED REMARKS
EVENT NUMBER EWX1400709
SBSSpecial weather statement, Nov 22, 5:49 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 PM CST SAT NOV 22 2014
TXZ217-218-228-230030-
DIMMIT-MAVERICK-ZAVALA-
549 PM CST SAT NOV 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA...MAVERICK
AND EXTREME NORTHWESTERN DIMMIT COUNTIES UNTIL 630 PM CST...
AT 546 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLE PASS TO 15
MILES SOUTHWEST OF EAGLE PASS...AND MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PALOMA...
ROSITA NORTH...
ROSITA SOUTH...
EIDSON ROAD...
FARIAS LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2858 10041 2861 10046 2863 10046 2866 10051
2874 10052 2877 10055 2881 10055 2883 10059
2887 10060 2897 9995 2857 10013 2853 10042
TIME...MOT...LOC 2350Z 260DEG 37KT 2869 10044 2860 10066The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 8:29 PM CST | Special Weather Statement | EWX | Blanco | 31 min |
| Nov 21, 9:05 PM CST | Special Weather Statement | EWX | Burnet | 40 min |
| Nov 21, 9:44 PM CST | Special Weather Statement | EWX | Burnet | 61 min |
| Nov 22, 10:25 AM CST | Special Weather Statement | EWX | Blanco | 35 min |
| Nov 22, 11:04 AM CST | Special Weather Statement | EWX | Blanco | 26 min |
| Nov 22, 11:20 AM CST | Special Weather Statement | EWX | Hays | 25 min |
| Nov 22, 11:37 AM CST | Special Weather Statement | EWX | Burnet | 38 min |
| Nov 22, 11:50 AM CST | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Nov 22, 11:50 AM CST | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Nov 22, 12:02 PM CST | Special Weather Statement | EWX | Gonzales | 43 min |
| Nov 22, 12:28 PM CST | Special Weather Statement | EWX | DeWitt | 62 min |
| Nov 22, 12:33 PM CST | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Nov 22, 12:46 PM CST | Special Weather Statement | EWX | Hays | 44 min |
| Nov 22, 12:58 PM CST | Special Weather Statement | EWX | Burnet | 62 min |
| Nov 22, 1:13 PM CST | Special Weather Statement | EWX | Lee | 62 min |
| Nov 22, 1:15 PM CST | Special Weather Statement | EWX | Travis | 60 min |
| Nov 22, 1:25 PM CST | Flash Flood Warning | EWX | Travis | 3 hr |
| Nov 22, 1:30 PM CST | Special Weather Statement | EWX | DeWitt | 60 min |
| Nov 22, 2:04 PM CST | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 116 min |
| Nov 22, 2:11 PM CST | Special Weather Statement | EWX | Williamson | 64 min |
| Nov 22, 2:14 PM CST | Special Weather Statement | EWX | Lavaca | 61 min |
| Nov 22, 2:23 PM CST | Special Weather Statement | EWX | Fayette | 22 min |
| Nov 22, 2:32 PM CST | Areal Flood Advisory | EWX | Travis, Williamson | 103 min |
| Nov 22, 2:35 PM CST | Tornado Warning | EWX | Fayette, Lavaca | 40 min |
| Nov 22, 2:53 PM CST | Special Weather Statement | EWX | Williamson | 22 min |
| Nov 22, 3:39 PM CST | Special Weather Statement | EWX | Kinney | 66 min |
| Nov 22, 4:07 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 53 min |
| Nov 22, 4:48 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 57 min |
| Nov 22, 4:56 PM CST | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Nov 22, 5:07 PM CST | Areal Flood Advisory | EWX | Burnet | 113 min |
| Nov 22, 5:27 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Medina, Real, Uvalde | 44 min |
| Nov 22, 5:40 PM CST | Flash Flood Watch | EWX | Bastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 9 more | 6 hr |
| Nov 22, 5:49 PM CST | Special Weather Statement | EWX | Maverick | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.